×

Multiple positive solutions of a singular semipositone integral boundary value problem for fractional \(q\)-derivatives equation. (English) Zbl 1274.34079

Summary: By using the fixed point index theorem, this paper investigates a class of singular semipositone integral boundary value problem for fractional \(q\)-derivatives equations and obtains sufficient conditions for the existence of at least two and at least three positive solutions. Further, an example is given to illustrate the applications of our main results.

MSC:

34B18 Positive solutions to nonlinear boundary value problems for ordinary differential equations
34B10 Nonlocal and multipoint boundary value problems for ordinary differential equations
34A08 Fractional ordinary differential equations
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Jackson, F. H., \(q\)-difference equations, American Journal of Mathematics, 32, 4, 305-314 (1910) · doi:10.2307/2370183
[2] Carmichael, R. D., The general theory of linear \(q\)-difference equations, American Journal of Mathematics, 34, 2, 147-168 (1912) · doi:10.2307/2369887
[3] Kac, V.; Cheung, P., Quantum Calculus (2002), New York, NY, USA: Springer, New York, NY, USA · Zbl 0986.05001 · doi:10.1007/978-1-4613-0071-7
[4] Finkelstein, R.; Marcus, E., Transformation theory of the \(q\)-oscillator, Journal of Mathematical Physics, 36, 6, 2652-2672 (1995) · Zbl 0845.58030 · doi:10.1063/1.531057
[5] Freund, P. G. O.; Zabrodin, A. V., The spectral problem for the \(q\)-Knizhnik-Zamolodchikov equation and continuous \(q\)-Jacobi polynomials, Communications in Mathematical Physics, 173, 1, 17-42 (1995) · Zbl 0832.35106 · doi:10.1007/BF02100180
[6] Han, G.-N.; Zeng, J., On a \(q\)-sequence that generalizes the median Genocchi numbers, Annales des Sciences Mathématiques du Québec, 23, 1, 63-72 (1999) · Zbl 1100.11501
[7] Floreanini, R.; Vinet, L., Quantum symmetries of \(q\)-difference equations, Journal of Mathematical Physics, 36, 6, 3134-3156 (1995) · Zbl 0859.39007 · doi:10.1063/1.531017
[8] Bangerezako, G., Variational \(q\)-calculus, Journal of Mathematical Analysis and Applications, 289, 2, 650-665 (2004) · Zbl 1043.49001 · doi:10.1016/j.jmaa.2003.09.004
[9] Dobrogowska, A.; Odzijewicz, A., Second order \(q\)-difference equations solvable by factorization method, Journal of Computational and Applied Mathematics, 193, 1, 319-346 (2006) · Zbl 1119.39017 · doi:10.1016/j.cam.2005.06.009
[10] Ismail, M. E. H.; Simeonov, P., \(q\)-difference operators for orthogonal polynomials, Journal of Computational and Applied Mathematics, 233, 3, 749-761 (2009) · Zbl 1185.39005 · doi:10.1016/j.cam.2009.02.044
[11] Ahmad, B.; Ntouyas, S.; Purnaras, I., Existence results for nonlocal boundary value problems of nonlinear fractional \(q\)-difference equations, Advances in Difference Equations, 2012, article 140 (2012) · Zbl 1388.39003 · doi:10.1186/1687-1847-2012-140
[12] El-Shahed, M.; Hassan, H. A., Positive solutions of \(q\)-difference equation, Proceedings of the American Mathematical Society, 138, 5, 1733-1738 (2010) · Zbl 1201.39003 · doi:10.1090/S0002-9939-09-10185-5
[13] Annaby, M. H.; Mansour, Z. S., \(q\)-Taylor and interpolation series for Jackson \(q\)-difference operators, Journal of Mathematical Analysis and Applications, 344, 1, 472-483 (2008) · Zbl 1149.40001 · doi:10.1016/j.jmaa.2008.02.033
[14] Ahmad, B.; Ntouyas, S. K., Boundary value problems for \(q\)-difference inclusions, Abstract and Applied Analysis, 2011 (2011) · Zbl 1216.39012 · doi:10.1155/2011/292860
[15] Gasper, G.; Rahman, M., Some systems of multivariable orthogonal \(q\)-Racah polynomials, The Ramanujan Journal, 13, 1-3, 389-405 (2007) · Zbl 1121.33019 · doi:10.1007/s11139-006-0259-8
[16] Gauchman, H., Integral inequalities in \(q\)-calculus, Computers & Mathematics with Applications, 47, 2-3, 281-300 (2004) · Zbl 1041.05006 · doi:10.1016/S0898-1221(04)90025-9
[17] Ferreira, R. A. C., Nontrivial solutions for fractional \(q\)-difference boundary value problems, Electronic Journal of Qualitative Theory of Differential Equations, 70, 1-10 (2010) · Zbl 1207.39010
[18] Ferreira, R. A. C., Positive solutions for a class of boundary value problems with fractional \(q\)-differences, Computers & Mathematics with Applications, 61, 2, 367-373 (2011) · Zbl 1216.39013 · doi:10.1016/j.camwa.2010.11.012
[19] El-Shahed, M.; Al-Askar, F. M., Positive solutions for boundary value problem of nonlinear fractional \(q\)-difference equation, ISRN Mathematical Analysis, 2011 (2011) · Zbl 1213.39008
[20] Liang, S.; Zhang, J., Existence and uniqueness of positive solutions for three-point boundary value problem with fractional \(q\)-differences, Journal of Applied Mathematics and Computing, 40, 1-2, 277-288 (2012) · Zbl 1296.39004 · doi:10.1007/s12190-012-0551-2
[21] Graef, J. R.; Kong, L., Positive solutions for a class of higher order boundary value problems with fractional \(q\)-derivatives, Applied Mathematics and Computation, 218, 19, 9682-9689 (2012) · Zbl 1254.34010 · doi:10.1016/j.amc.2012.03.006
[22] Annaby, M. H.; Mansour, Z. S., q-Fractional Calculus and Equations (2012), Berlin, Germany: Springer, Berlin, Germany · Zbl 1267.26001 · doi:10.1007/978-3-642-30898-7
[23] Podlubny, I., Fractional Differential Equations. Fractional Differential Equations, Mathematics in Science and Engineering, 198 (1999), London, UK: Academic Press, London, UK · Zbl 0918.34010
[24] Li, C. F.; Luo, X. N.; Zhou, Y., Existence of positive solutions of the boundary value problem for nonlinear fractional differential equations, Computers & Mathematics with Applications, 59, 3, 1363-1375 (2010) · Zbl 1189.34014 · doi:10.1016/j.camwa.2009.06.029
[25] Wang, G.; Ahmad, B.; Zhang, L., Some existence results for impulsive nonlinear fractional differential equations with mixed boundary conditions, Computers & Mathematics with Applications, 62, 3, 1389-1397 (2011) · Zbl 1228.34021 · doi:10.1016/j.camwa.2011.04.004
[26] Ahmad, B.; Sivasundaram, S., On four-point nonlocal boundary value problems of nonlinear integro-differential equations of fractional order, Applied Mathematics and Computation, 217, 2, 480-487 (2010) · Zbl 1207.45014 · doi:10.1016/j.amc.2010.05.080
[27] Staněk, S., The existence of positive solutions of singular fractional boundary value problems, Computers & Mathematics with Applications, 62, 3, 1379-1388 (2011) · Zbl 1228.34020 · doi:10.1016/j.camwa.2011.04.048
[28] Zhou, W.-X.; Chu, Y.-D., Existence of solutions for fractional differential equations with multi-point boundary conditions, Communications in Nonlinear Science and Numerical Simulation, 17, 3, 1142-1148 (2012) · Zbl 1245.35153 · doi:10.1016/j.cnsns.2011.07.019
[29] Zhao, Y.; Chen, H.; Huang, L., Existence of positive solutions for nonlinear fractional functional differential equation, Computers & Mathematics with Applications, 64, 10, 3456-3467 (2012) · Zbl 1277.34111 · doi:10.1016/j.camwa.2012.01.081
[30] Zhang, X.; Liu, L.; Wu, Y., Existence results for multiple positive solutions of nonlinear higher order perturbed fractional differential equations with derivatives, Applied Mathematics and Computation, 219, 4, 1420-1433 (2012) · Zbl 1296.34046 · doi:10.1016/j.amc.2012.07.046
[31] Goodrich, C. S., On discrete sequential fractional boundary value problems, Journal of Mathematical Analysis and Applications, 385, 1, 111-124 (2012) · Zbl 1236.39008 · doi:10.1016/j.jmaa.2011.06.022
[32] Zhang, S., Positive solutions to singular boundary value problem for nonlinear fractional differential equation, Computers & Mathematics with Applications, 59, 3, 1300-1309 (2010) · Zbl 1189.34050 · doi:10.1016/j.camwa.2009.06.034
[33] Zhao, Y.; Huang, L.; Wang, X.; Zhu, X., Existence of solutions for fractional integro-differential equation with multipoint boundary value problem in Banach spaces, Abstract and Applied Analysis, 2012 (2012) · Zbl 1296.47110 · doi:10.1155/2012/172963
[34] Zhang, X.; Liu, L.; Wu, Y., The eigenvalue problem for a singular higher order fractional differential equation involving fractional derivatives, Applied Mathematics and Computation, 218, 17, 8526-8536 (2012) · Zbl 1254.34016 · doi:10.1016/j.amc.2012.02.014
[35] Wang, Y.; Liu, L.; Wu, Y., Positive solutions of a fractional boundary value problem with changing sign nonlinearity, Abstract and Applied Analysis, 2012 (2012) · Zbl 1247.35192 · doi:10.1155/2012/214042
[36] Al-Salam, W. A., Some fractional \(q\)-integrals and \(q\)-derivatives, Proceedings of the Edinburgh Mathematical Society, 15, 135-140 (1966-1967) · Zbl 0171.10301 · doi:10.1017/S0013091500011469
[37] Agarwal, R. P., Certain fractional \(q\)-integrals and \(q\)-derivatives, Proceedings of the Cambridge Philosophical Society, 66, 365-370 (1969) · Zbl 0179.16901
[38] Rajković, P. M.; Marinković, S. D.; Stanković, M. S., Fractional integrals and derivatives in \(q\)-calculus, Applicable Analysis and Discrete Mathematics, 1, 1, 311-323 (2007) · Zbl 1199.33013 · doi:10.2298/AADM0701311R
[39] Guo, D. J.; Lakshmikantham, V., Nonlinear Problems in Abstract Cones, 5 (1988), San Diego, Calif, USA: Academic Press, San Diego, Calif, USA · Zbl 0661.47045
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.